MathSciNet Relay Station
MathSciNet bibliographic data
MR599332 60J65 (42B30 46E99 60G46)
Varopoulos, N. Th. A probabilistic proof of the Garnett-Jones theorem on BMO. Pacific J. Math. 90 (1980), no. 1, 201–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement